| Catalog Number |
368884 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® lh (lithium heparin) plus blood collection tubes, false positive troponin results were obtained on an unspecified number of tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that this complaint is not reportable.This supplemental report has been submitted for the purpose of cancelling mdr 9617032-2025-01482.
Event or Problem Description